# SDR DXTA200400221

- Difficulty date: January 19, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600321
- Aircraft time: 8,175 hours, 6,561 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Wire
- Condition: Loose
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXIING OUT FOR TAKEOFF, PASSENGER NOTICED BURNING ELECTRICAL ODOR IN CABIN.  CREW MEMBER VERIFIED THE ELECTRICAL ODOR COMING FROM THE CEILING NEAR THE REAR SPEAKER, AIRCRAFT RETURNED TO BLOCK.  TROUBLESHOT BY GAINING ACCESS THRU CABIN OVERHEAD PANEL, FOUND AFT CABIN INFORMATION LIGHT INOP DUE TO LOOSE CONNECTION.  TIGHTENED CONNECTION, OPS CHECK GOOD.  RAN AIRCRAFT APPROX 30 MIN, COULD NOT DUPLICATE ELECTRICAL BURNING ODOR.  RESTORED ACCESS IAW CESSNA 560 MM CHAPTER 25-22-03 AND 31-21-03.
